# SDR 08FDEA01644

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 26,821 hours, 17,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRSTAIR LWR TORQUEBOX OUTER WEB CRACKED AT LIGHTING HOLE BS 1329.  TRIMMED OUT DAMAGED AREA IAW SRM 51-10-1, 51-40-2 FIG 1. FABRICATED REPAIR   DOUBLER IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR PART IAW SRM 51-30-2.
